# SDR DALA13030153218

- Difficulty date: June 19, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO BAY, FR 33-34, S41L CORRODED.  BLENDED CORROSION IAW SRM 51-74-00 CHECKED LIMITS, WITH NO ALLOWABLE DAMAGE FOUND ON SRM.  CUT OUT DAMAGED STRINGER IAW SRM 53-00-13, FIG 201.  LOCATED AND DRILLED NEW STRINGER IAW SRM 51-44-11.  FABRICATED TWO COUPLINGS IAW SRM 53-00-13.  INSTALLED REPAIR PARTS IAW SRM 53-00-13, FIG 201 & 51-42-11. REPAIR AS PERMANENT IAW PS 900-5-1 NR 4. THIS REPAIR REQUIRES FOLLOW UP INSPECTION AT 60000FC AFTER REPAIR EMBODIMENT IAW SRI 53-00-13.
